# SDR ASAA2019121651602

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 26,757 hours, 8,651 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Stuck
- Location: Control Panel
- Part time: 31,522 hours, 10,897 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALT SELECTOR STUCK AT 24100 FT. GROUNDED - YES. VERIFIED MCP ALTITUDE SELECTOR LOCKED UP. REPLACED MCP. MCP TEST AND LLM TESTS NORMAL REF B737-900 AMM 22-11-34 AND BITE GRP #32 AND 49.
